Remarques sur une conjecture de Lang
Journal de Théorie des Nombres de Bordeaux, Volume 22 (2010) no. 1, pp. 161-179.

Remarks on a conjecture of Lang.

The aim of this paper is to study a conjecture predicting a lower bound on the canonical height on abelian varieties, formulated by S. Lang and generalized by J. H. Silverman. We give here an asymptotic result on the height of Heegner points on the modular jacobian J 0 (N), and we derive non-trivial remarks about the conjecture.

Le but de cet article est d’étudier une conjecture de Lang énoncée sur les courbes elliptiques dans un livre de Serge Lang, puis généralisée aux variétés abéliennes de dimension supérieure dans un article de Joseph Silverman. On donne un résultat asymptotique sur la hauteur des points de Heegner sur J 0 (N), lequel permet de déduire que la conjecture est optimale dans sa formulation.

Received:
Published online:
DOI: 10.5802/jtnb.709
Fabien Pazuki 1

1 IMJ Université Paris 7 2, place de Jussieu 75 251 Paris Cedex 05, France
@article{JTNB_2010__22_1_161_0,
     author = {Fabien Pazuki},
     title = {Remarques sur une conjecture de {Lang}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {161--179},
     publisher = {Universit\'e Bordeaux 1},
     volume = {22},
     number = {1},
     year = {2010},
     doi = {10.5802/jtnb.709},
     zbl = {1268.11089},
     mrnumber = {2675878},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.709/}
}
TY  - JOUR
TI  - Remarques sur une conjecture de Lang
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2010
DA  - 2010///
SP  - 161
EP  - 179
VL  - 22
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.709/
UR  - https://zbmath.org/?q=an%3A1268.11089
UR  - https://www.ams.org/mathscinet-getitem?mr=2675878
UR  - https://doi.org/10.5802/jtnb.709
DO  - 10.5802/jtnb.709
LA  - fr
ID  - JTNB_2010__22_1_161_0
ER  - 
%0 Journal Article
%T Remarques sur une conjecture de Lang
%J Journal de Théorie des Nombres de Bordeaux
%D 2010
%P 161-179
%V 22
%N 1
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.709
%R 10.5802/jtnb.709
%G fr
%F JTNB_2010__22_1_161_0
Fabien Pazuki. Remarques sur une conjecture de Lang. Journal de Théorie des Nombres de Bordeaux, Volume 22 (2010) no. 1, pp. 161-179. doi : 10.5802/jtnb.709. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.709/

[1] S. David, Minorations de hauteurs sur les variétés abéliennes. Bull. Soc. Math. France 121 (1993), 509–544. | Numdam | MR: 1254751 | Zbl: 0803.11031

[2] S. David, Autour d’une conjecture de S. Lang. Approximations diophantiennes et nombres transcendants (Luminy, 1990) (1992), 65–98. | MR: 1176524 | Zbl: 0778.14010

[3] A. Erdélyi et W. Magnus et F. Oberhettinger, et F. Tricomi, Higher transcendental functions. Vols. I, II. 30 (1953). | MR: 58756 | Zbl: 0051.30303

[4] B. H. Gross, Heegner points on X 0 (N). Modular forms (Durham, 1983) (1984), 87–105. | MR: 803364 | Zbl: 0559.14011

[5] B. Gross et D. B. Zagier, Heegner points and derivatives of L-series. Invent. Math. 84 (1986), 225–320. | MR: 833192 | Zbl: 0608.14019

[6] M. Hindry et J. H. Silverman, The canonical height and integral points on elliptic curves. Invent. Math. 93 (1988), 419–450. | MR: 948108 | Zbl: 0657.14018

[7] M. Hindry et J. H. Silverman, Diophantine geometry. Graduate Texts in Mathematics 201 (2000). | MR: 1745599 | Zbl: 0948.11023

[8] K. Ireland et M. Rosen, A classical introduction to modern number theory. Graduate Texts in Mathematics 84 (1990). | MR: 1070716 | Zbl: 0712.11001

[9] H. Iwaniec, Spectral methods of automorphic forms. Graduate Studies in Mathematics 53 (2002). | MR: 1942691 | Zbl: 1006.11024

[10] J. Jorgenson et J. Kramer, Bounds on Faltings’ delta function through covers. Ann. of Math. (2) (accepté en 2006). | Zbl: 1169.14020

[11] M. Krir, À propos de la conjecture de Lang sur la minoration de la hauteur de Néron-Tate pour les courbes elliptiques sur . Acta Arith. 100 (2001), 1–16. | MR: 1864622 | Zbl: 0981.11021

[12] S. Lang, Elliptic curves  : Diophantine analysis. Grundlehren der Mathematischen Wissenschaften 231 (1978). | MR: 518817 | Zbl: 0388.10001

[13] G. Ligozat, Courbes modulaires de genre 1. Bull. Soc. Math. France, Mém. 43, Supplément au Bull. Soc. Math. France Tome 103, no. 3 (1975). | Numdam | MR: 417060 | Zbl: 0322.14011

[14] D. W. Masser, Large period matrices and a conjecture of Lang. Séminaire de Théorie des Nombres, Paris, 1991–92 116 (1993), 153–177. | MR: 1300888 | Zbl: 0827.11037

[15] J. S. Milne, On the arithmetic of abelian varieties. Invent. Math. 17 (1972), 177–190. | MR: 330174 | Zbl: 0249.14012

[16] P. Michel et E. Ullmo, Points de petite hauteur sur les courbes modulaires X 0 (N). Invent. Math. 131 (1998), 645–674. | MR: 1614563 | Zbl: 0991.11037

[17] H. Nakazato, Heegner points on modular elliptic curves. Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), 223–225. | MR: 1435721 | Zbl: 0891.11033

[18] J. Nekovář et N. Schappacher, On the asymptotic behaviour of Heegner points. Turkish J. Math. 23 (1999), 549–556. | MR: 1780940 | Zbl: 0977.11025

[19] F. Pazuki, Minoration de la hauteur de Néron-Tate sur les variétés abéliennes  : sur la conjecture de Lang et Silverman. Thèse (2008).

[20] C. Petsche, Small rational points on elliptic curves over number fields. New York J. Math. 12 (2006), 1–14. | MR: 2259240 | Zbl: 1163.11327

[21] G. Shimura, Introduction to the arithmetic theory of automorphic functions. Publications of the Mathematical Society of Japan 11 (1994). | MR: 1291394 | Zbl: 0872.11023

[22] J. H. Silverman, Lower bounds for height functions. Duke Math. J. 51 (1984), 395–403. | MR: 747871 | Zbl: 0579.14035

[23] J. H. Silverman, Lower bound for the canonical height on elliptic curves. Duke Math. J. 48 (1981), 633–648. | MR: 630588 | Zbl: 0475.14033

[24] G. Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres. Société Mathématique de France 1 (1995). | MR: 1366197 | Zbl: 0880.11001

[25] G. Tenenbaum, Exercices corrigés de théorie analytique et probabiliste des nombres. Société Mathématique de Franc 2 (1996). | MR: 1397501 | Zbl: 0873.11002

[26] M. Watkins, Computing the modular degree of an elliptic curve. Experiment. Math. 11 (2002), 487–502. | MR: 1969641 | Zbl: 1162.11349

[27] A. Weil, Variétés abéliennes et courbes algébriques. Hermann & Cie., Paris (1948). | MR: 29522 | Zbl: 0037.16202

Cited by Sources: